# SDR AALA201708079007

- Difficulty date: August 3, 2017
- Submitted: August 8, 2017
- Operation: Air carrier
- Aircraft: N726AN
- Make and model: Boeing 777323ER
- Aircraft serial: 31550
- Aircraft time: 16,450 hours, 1,841 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. EMERGENCY LIGHT LENS MISSING BELOW VCR FIRST CLASS RT SIDE. INSTALLED EMERGENCY LIGHT LENS PER AMM 33-51-05. ACCOMPLISHED SATISFACTORY OPERATIONAL CHECK.
